# SDR SWI2025F00223

- Difficulty date: December 15, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES ON EXTERNAL SKIN UNDER FOOTPRINT OF FWD DRAIN MAST       (C-CHECK RO 2/26/2025)    REMOVED SEVERAL SCRATCHES ON EXTERNAL SKIN UNDER FOOTPRINT OF FWD DRAIN MAST AND PERFORMED  REO 690-53-21-1854  REV -- DATE:2024-12-23. AND COMPLIED WITH TASK CARD 51-900-1002-SKY
